Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
conf22

acne coming back?

Recommended Posts

Hey so I went on a 7 month accutane course and it cleared me up more or less.

Now, after only about 1-2 months post accutane, I am starting to get some acne again. Not as bad as it was before, but I am suspecting it is going to continue to get worse and worse.

For those of you who had a relapse, did the acne all come back at once? Or did it slowly get worse?

Also, how soon after an accutane course can you go back for a second? I want to go back on the 'tane but I am wondering if my doctor will prescribe it again.

Share this post


Link to post
Share on other sites

Mine came back but it was mild but it didn't get worse. I just went on Tazorac and it does the job ;)

You can go back on another course after a 6 month period but some doctors still might be hesitant to prescribe it to you. Go and get some type of topical and discuss whether you can go back on not in 6 months.

Share this post


Link to post
Share on other sites

Hey PrznKing thats a great idea. I will book an appointment and ask for a topical, and also ask whether a second course is possible if necessary.

I don't mind getting the odd pimple I do now, but I just have the feeling it is getting progressively worse. I'm also glad to hear that your's did not continue to get worse.

I've heard of Retin A/Tazorac to use as maintenance after a course of Accutane, are they the same drug under different brands? Also both of these require an RX right?

Thanks!

Also, does anyone else get some small pimples on the back of their arms? I started working out again after getting off accutane and they started popping up, I am wondering if this is caused by the increase in testosterone.

Share this post


Link to post
Share on other sites

Both require Rx yes. I personally haven't tried Retin A but it seems that it's more for red marks and not as much for keeping acne breakouts at bay. BUT I'M NOT SURE. I really don't know is Retin A is used for acne prevention too. I'm sure google would help you there. But Tazorac is a different drug and the cream (which I would ask for) is great for keeping acne away and also really good for scars/red marks.

But on Tazorac, you might breakout the first month or two but it's normal. It sucks especially coming off Accutane but after that your skin gets 100x better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×